Please use this identifier to cite or link to this item: http://hdl.handle.net/11422/9066
Type: Artigo
Title: Application of the boundary-value technique to singular perturbation problems at high Reynolds numbers
Author(s)/Inventor(s): Qassim, Raad Yahya
Freire, Atila Pantaleão Silva
Abstract: Indisponível.
Abstract: The boundary-value technique, advanced by Roberts for the solution of singular pertubation problems of ordinary differential equations where the small parameter multiples the highest derivative, is extended to the solution of the Navier-Stokes equation at high Reynolds numbers. Three standard flows—uniform flow past a plate, flow with a linearly adverse external velocity, and shear flow past a flat plate—have been chosen as test problems with a view to evaluating some of the features of the boundary-value technique, particularly in comparison with coefficient matching techniques as examplified by the method of matcher asymptotic expansions.
Keywords: Boundary Layer
Pertubation
Navier-Stokes equation
Subject CNPq: CNPQ::CIENCIAS EXATAS E DA TERRA::FISICA::AREAS CLASSICAS DE FENOMENOLOGIA E SUAS APLICACOES::DINAMICA DOS FLUIDOS
Department : Núcleo Interdisciplinar de Dinâmica dos Fluidos
Publisher: Elsevier
In: Journal of Mathematical Analysis and Applications
Volume: 122
Issue: 1
Issue Date: 30-Jun-2004
DOI: 10.1016/0022-247X(87)90345-3
Publisher country: Brasil
Language: eng
Right access: Acesso Aberto
ISSN: 0022-247X
Appears in Collections:Engenharias

Files in This Item:
File Description SizeFormat 
1987_FREIRE_JMAAAP_v22_p70-87-min.pdf519,78 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.